It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JJ on November 13, 2000 at 19:22:45:

In Reply to: thick ankles with lipitor posted by kathy on November 13, 2000 at 18:44:31:

: my husband took lipitor for nine months & had many side effects including muscle pains, fluid build-up, this all lead up to kidney failure, conjestive heart failure. He had emergency cardiac catherization done which showed no heart disease & all his arteries were excellent, but this was all caused from lipitor. He went off the lipitor & within days was better. People should be aware that this is a dangerous drug.

After they took him off it, what did they have him take to lower his cholesterol? Seems a lot of drs. just shove the pills at you before trying anything else. Of course I realize some folks have tried alternatives with no results and had to go to meds. Guess each case is different. Hope he is doing ok now.

Follow Ups

All times are GMT -7. The time now is 11:31 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!